# SDR ASAA0410487

- Difficulty date: November 5, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6948948501
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON STRINGER SPLICE.  REMOVED AND REPLACED STRINGER SPLICE.
